A generalization of histogram type estimators
A generalization of histogram type estimators
Citació
- Journal of Nonparametric Statistics, 15 (1), 113-135, 2003
Enllaç permanent
Descripció
Resum
We introduce simple nonparametric density estimators that generalize the classical histogram and frequency polygon. The new estimators are expressed as linear combination of density functions that are piecewise polynomials, where the coefficients are optimally chosen in order to minimize the integrated square error of the estimator. We establish the asymptotic behaviour of the proposed estimators, and study their performance in a simulation study.Director i departament
Col·leccions
Mostra el registre complet